# SDR QMLA2009102209034

- Difficulty date: October 22, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N155SC
- Make and model: Bolkms BK117B1
- Aircraft serial: 7173
- Aircraft time: 10,943 hours, 444,134 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Part number: 1053040212
- Condition: Cracked
- Location: T/R Gearbox
- Part time: 832 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R GEARBOX CASTING CRACKED, DISCOVERED DURING ROUTINE ZONE INSPECTION.  T/R GBX FITTING HAD BEEN REPLACED FOR A SIMILAR CRACK 832 HRS PRIOR.
